# SDR CALA2025022002391

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 106,575 hours, 10,789 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Circuit Card
- Part number: 8105053
- Part serial: 00012555
- Condition: Faulty
- Location: Zone 100
- Part time: 779,294 hours, 716,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAI CARD L EICAS STATUS LEFT ENGINE ANTI-ICE (EAI) CONTROL CARD FAILURE. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3018891 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE:  ARINC SIGNAL GATEWAY (L EFT), LSCF TECH SUPP UPDATE: RESEATED A6 CARD IN THE P85, WILL NOT TAKE SOFTWARE. PLEASE REPLACE ACIP A6 CARD REF FIM 30-21 TASK 808 , AND AMM 30-21-01. PLEASE REPORT FINDINGS IN SIGN OFF. THANK YOU. SFOLM  REPLACED ACIPS CARD. SOFTWARE LOADED SUCCESSFULLY. OPS CHK GOOD. PERFORMED AIRFOIL COWL ICE PROTECTION SYSTEM TEST. TEST PASSED. MSG 30-18891 NOT ACTIVE. REF AMM 30-21-01 FIM 30-21 TASK 808 ROTABLE PARTS CHANGE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1712845  SN OFF 2555 CARD, ASSY, AIR  OFF 27-3011-9-0001 2555 ON 27-3011-9-0001 5696
